# SDR SWIA200211061

- Difficulty date: June 30, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 14,594 hours, 21,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTT STRAP IN CARGO COMPARTMENT CORRODED BEYOND LIMITS PER SRM 53-20-10.  REPLACED AFFECTED BUTT STRAP IAW EMB120 SRM 51-10-02 AND 51-40-02.
